# SDR C2XA10SH032

- Difficulty date: January 27, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 13,048 hours, 7,328 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub Cap
- Part number: 118145
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHV - RIGHT MLG DID NOT RETRACT AFTER TAKEOFF.  FOUND RIGHT I/B MLG HUB CAP DAMAGED.  REMOVED AND REPLACED HUB CAP IAW EMB 145 XR AMM 32-49-02.  PERFORMED OPS CHECK IAW EMB 145 XR AMM 32-30-00.  OPS CHECK GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
